# SDR P2EA99344

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, FRAME CRACKED AT BS 967, BETWEEN STRINGER 20/21LT.  DEFECT SIZE, LENGTH 3.5 INCH, WIDTH .16 INCH, DEPTH .63 INCH.  REPAIRED FUSELAGE SECTION AT BS 967, BETWEEN STRINGER 19 AND 21 LEFT PER SRM 51-40-3.  (M)
